MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; GENERATOR, LESION, RADIOFREQUENCY

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-4-120VH
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
NA
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50151615
Report Number3006630150-2026-05621
Device Sequence Number9296742
Product Code GXD
UDI-Device Identifier08714729968337
UDI-Public(01)08714729968337(11)211118(10)G4200254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRFG-4-120VH
Device Catalogue NumberRFG-4-120VH
Device Lot NumberG4200254
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown